Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

26 years old male with blood pressure 140/100

26 years old male had blood pressure 140/100 after 2 days drinking alcoholic beverage
Asked On : Mon, 25 Apr 2011
Answers:  2 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
alocoholic breverages dont lead to increase in blood pressure per se. and also 140/100 is pretty high considering your age you need to consult a physcian ASAP and get youself evaluated and most probably he will advicce you some edications and lifestyle modifications.
Answered: Mon, 25 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Drinking alcohol does not cause shooting up of blood pressure as such.It rather causes vasodilatation causing a fall in B.P. You need to get your B.P. checked again after a week or so and if again it comes at raised levels then you should start taking proper and regular treatment.
Dr. Rakhi Tayal
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor